×

zbMATH — the first resource for mathematics

Some modifications of the congruence extension property. (English) Zbl 0849.08004
Summary: Hamiltonian algebras satisfying the Congruence Extension Property are characterized by the strong Congruence Extension Property. A characterization of classes of algebras satisfying the Unique Congruence Extension Property is given.

MSC:
08A30 Subalgebras, congruence relations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] CHAJDA I.: Characterizations of Hamiltonian algebras. Czechoslovak Math. J. 42 (1992), 487-489. · Zbl 0778.08001 · eudml:31300
[2] CHAJDA I.: Algebras and varieties satisfying the congruence extension property. Acta Sci. Math. (Szeged) 56 (1992), 19-21. · Zbl 0768.08005
[3] DAY A.: A note on the congruence extension property. Algebra Universalis 1 (1971), 234-235. · Zbl 0228.08001 · doi:10.1007/BF02944983
[4] KISS E. W.: Each Hamiltonian variety has the congruence extension property. Algebra Universalis 12 (1981), 395-398. · Zbl 0422.08003 · doi:10.1007/BF02483899
[5] KLUKOVITS L.: Hamiltonian varieties of universal algebra. Acta Sci. Math. (Szeged) 37 (1975), 11-15. · Zbl 0285.08004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.